I do not think that the dark circles are the result of Latanoprost. It usually takes weeks of use for the circles to develop, and they do disappear if the drug is stopped. Since yours have persisted, I do not believe that Latanoprost is the culprit. See your ophthalmologist for an evaluation. Also, intraocular pressures can fluctuate widely during the day, and may be completely "normal" at times in people who truly have glaucoma. The diagnosis of glaucoma, however, is based more on the optic nerve appearance and health of the nerve than on the eye pressure. Continue to be followed by your ophthalmologist for your eye pressure and optic nerve status, even though you are not on Latanoprost.
Dear Dr. Fazio,
Thank you for your response. I am scheduled to see other specialists and hopefully get down to the real reason behind the sudden appearance of these awful dark circles. I will also be retesting and doing a closer evaluation of my eye condition. I appreciate your opinion.
Have a blessed week...